# SDR CA020606003

- Difficulty date: April 16, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 1,679 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 7100 · Powerplant System
- Part: Gear
- Condition: Wrong Part
- Location: Camshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS PUT TOGETHER WITH THE WRONG CAMSHAFT GEAR. THE ENGINE WOULD RUN BUT THE MAGNETO DROP WAS HIGH. ALSO IF YOU EXERCISED THE PROP AT ABOUT 1700 RPM THE ENGINE WOULD STALL OUT. THROTTLE RESPONSE AT LOWER RPMS WAS SLUGGISH AND WOULD MAKE THE ENGINE SPIT AND SPUTTER. HIGHER RPMS SEEMED NO PROBLEM.
